RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Barseghyan, Tigran Vanyaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:40
Abstract pages:247
Full texts:35
References:37
E-mail:

http://www.mathnet.ru/eng/person112166
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. V. R. Barseghyan, T. A. Simonyan, T. V. Barseghyan, “On the problem of optimal stabilization of a system of linear loaded differential equations”, The Bulletin of Irkutsk State University. Series Mathematics, 27 (2019),  71–79  mathnet
2018
2. V. R. Barseghyan, T. V. Barseghyan, “The problem of optimal control for one system of linear loaded differential equations”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  200–209  mathnet
2015
3. V. R. Barseghyan, T. V. Barseghyan, “On an approach to the problems of control of dynamic systems with nonseparated multipoint intermediate conditions”, Avtomat. i Telemekh., 2015, 4,  3–15  mathnet  elib; Autom. Remote Control, 76:4 (2015), 549–559  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019